# SDR DALA201904212533

- Difficulty date: April 19, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED FR66 TO FR68 RH SIDE AT AFT GALLEY AREA (1 EA). REPLACED FLOOR BEAM LOC. FR66 TO FR68 RH SIDE AT AFT GALLEY AREA (1E/A) ASPER A319 SRM 51-72-11 AND DRAWING D533472780.
